# SDR DALA2017082406376

- Difficulty date: August 21, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 68,668 hours, 50,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 11D EMERGENCY LIGHT INOP. REPLACED AISLE EMERGENCY LIGHT SEAT HARNESS.
